# SDR 2005FA0000211

- Difficulty date: December 29, 2004
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N2025P
- Make and model: Beech B-60
- Aircraft serial: P476
- Engine: Lyc TIO541*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10046A
- Part serial: B9316032
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER SPLIT AT WELD ON END OF COOLER.  SPLIT WAS 2+ INCHES LONG RIGHT DOWN THE CENTER OF THE WELD.  (GL19200501920) (GL19200502021) (K)
